# SDR QXEA2013030200432

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 27,809 hours, 28,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 485105
- Part serial: 1302261
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ALTERNATE EXTENSION CAM ASSY.  BINDES DURING MANUAL OPERATION.  REPLACED OF RT ALTERNATE RELEASE CAM ASSY, OPS CHECKED GOOD, VERIFIED AD2011-15-09 C/W, RT SIDE ONLY.
